Exponential stability criteria of linear non-autonomous systems with multiple delays
MetadataShow full metadata
In this paper, we study the exponential stability of linear non-autonomous systems with multiple delays. Using Lyapunov-like function, we find sufficient conditions for the exponential stability in terms of the solution of a Riccati differential equation. Our results are illustrated with numerical examples.
CitationPhat, V. N., & Nam, P. T. (2005). Exponential stability criteria of linear non-autonomous systems with multiple delays. Electronic Journal of Differential Equations, 2005(58), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.